×

zbMATH — the first resource for mathematics

On the theory of Diophantine approximations. II: Inhomogeneous problems. (English) Zbl 0086.03902

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. S. Cassels, On a theorem of Khintchine,Proc. London Math. Soc. (2),53 (1951), pp. 310–320.
[2] R. Descombes, Sur la répartition des sommets d’une ligne polygonale regulière nonfermée.Annales scientifiques d’école normale supérieure,75 (1956), pp. 284–355.
[3] Vera T. Sós, On the theory of diophantine approximations. I,Acta Math. Acad. Sci. Hung.,8 (1957), pp. 461–472. · Zbl 0080.03503
[4] Vera T. Sós, A lánctörtek egy geometriai interpretációja és alkalmazásai,Math. Lapok,8 (1957), pp. 248–263.
[5] Vera T. Sós, On a theorem of A. Khintchine,Acta Arithmetica (under press).
[6] Vera T. Sós, On the theory of diophantine approximations. III, to appear inActa Math. Acad. Sci. Hung. · Zbl 0080.03503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.